# SDR AALA202504016386

- Difficulty date: February 20, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet Door
- Part number: 65C374632PO
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE OF FUSELAGE APU INLET DOOR SURROUND PAN HAS CORROSION ON UPPER AND LOWER AREAS MARKED. REMOVED AND REPLACED THE APU INLET PAN (DUCT BOX). PER B737NG AIPC 49-15-00-02 AND B737NG SRM 51-40-02.
